# SDR DLM88991235

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 321417611
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRBORNE RETURN, RIGHT PACK WOULD NOT PRESSURIZE AIRCRAFT.  REPLACED RIGHT PNEUMATIC PILOT PRESS REG.  PERFORMED HIGH POWER ENGINE RUN AND CKD OPERATION OF RIGHT PACK, CKS OK.
